MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Model Number 320-02-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): eq rev locking screw - 320-15-05, (b)(4).Eq rs 42mm humeral liner +2.5 - 320-42-03, (b)(4).
 
Event or Problem Description
As reported, approximately 26 months after the initial implant, this (b)(6) y/o male patient presented to surgeon with some shoulder instability in their reverse shoulder after over a year of good function and stability.Surgeon was able to dislocate in office and elected to upside components surgically to achieve stability.Surgeon upsized the 42mm glenosphere to a 46mm.Also removed a 42 x 2.5mm liner and replaced with a 46 x 2.5mm constrained liner.Surgeon expects a great outcome and patient left the operating room in stable condition.Devices will not return due to hospital policy.
 
Additional Manufacturer Narrative
(h3) upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10199548
Report Number1038671-2020-00322
Device Sequence Number16412497
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-02-42
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR